# SDR SWAA2021033154498

- Difficulty date: March 5, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND (2 E/A) ON THE BEAR STRAP.  LOC FWD GALLEY DOOR R1 BS CUT OUT FROM BS 290 TO BS 296 BTW S-8R AND S-9R.  CRACK 1 DIRECTION IS 9 O’CLOCK OF FASTENER AND LENGTH 0.240 INCH.  CRACK 2 DIRECTION IS 3 O’CLOCK OF FASTENER AND LENGTH 0.400 INCH.  REPAIRED BEAR STRAP LOC AREA FWD GALLEY DOOR R1 FUSELAGE SKIN AREA IAW B737-700 EA NR 53-0094-21 PART NR 1; 53-0094-21 REV NR 0 AND EA NR 21-153-00788 REV IR FOR INSPECTION REQUIREMENTS SEE TLD T080537.
